Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kenzie17

Any AKNEMYCIN users out there?

Hi everyone, i have been through a horrible period these past few years.

I was on doxycycline on and off for three years and after i stopped taking them, my acne came back. My doctor then prescribed me with accutane and these tablets called Erotab. I only completed the course for 1 and a half months because I wasnt so sure I wanted to depend on antibiotics for my entire life. The thought is scary!

I was clear for a few months and of course, the acne came back after I stopped taking them.

My doctor then gave me this topical solution called Aknemycin Plus. I'm not sure if everyone's heard of it, but it's filled with Erythromycin (which has an anti-bacterial effect) and Tretinoin.

He's already warned me about the initial purging period (as also stated on the solution package).

I've been using Aknemycin Plus for two weeks now and I feel so depressed!

Everything is coming out, and I mean everything! I look terrible and I dread going out and looking at myself in the mirror. :(

Has anyone ever used this solution before? Any successful cases? I've read the product review on acne.org, but I just want assurance that this whole period is okay, and whether it will Really clear up the skin.

Thanks in advance!

Share this post


Link to post
Share on other sites

Hi there.

I use Aknemycin Plus, and have for about a year or so now. Like you, when I first began using it it seemed to worsen the acne. However, after a while, it does begin to help. It never really clears acne away entirely, but it does improve your skin dramatically. Have faith, it does work. (:

However, don't be fooled into thinking that the and more often you use it and the greater quantity you apply, the better your acne will be. This solution does awful things to your skin if over-used. More awful, dare I say it, than the acne itself. It makes your skin horrendously dry, no matter how much moisurizer you apply. The dry areas also quite literally change colour. Your face turns BRIGHT ORANGE, and blotchy. It looks truly hideous.

So stick with it, and you should see some improvement soon. Remember not to over-apply, but at the same time not using enough won't allow the solution it's true potential. It's a bit trial and error until you find how often application is right for you.

Feel free to contact me if you have any other issues with this that I may be able to help you with. And good luck. (:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×